# SDR SWAA2017101117037

- Difficulty date: October 7, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 32,207 hours, 19,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT SIGN LOOSE.  SECURED LIGHT ASSEMBLY PER SIP.
